# SDR USAA2014051200017

- Difficulty date: May 8, 2014
- Submitted: May 12, 2014
- Operation: Air carrier
- Aircraft: N188US
- Make and model: Airbus A321-211
- Aircraft serial: 1724
- Aircraft time: 41,580 hours, 15,363 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tray
- Part number: D53480019217
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S2 CHECK, CRACK IN TRAY BETWEEN FRAME 68 TO FRAME 69, STRINGER 23R, Z-500, -Y1162.5. REPLACED TRAY BETWEEN FRAME 68 TO FRAME 69, STRINGER 23R, Z-500, -Y1162.5 IAW SRM 51-72-11.
